I was put back on Lithium earlier this year for the second time hoping it would work again. I kept on the blood tests like I'm supposed. I have to go in to see an Endocrinologist today because my thyroid levels dropped dangerously low and then spiked really high in a matter of weeks. They have also found a lump on my thyroid. Anyone out there have anything similar happen on this drug. I know it's a side effect, it just never happened the first time.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...